# SDR DALA2016042503331

- Difficulty date: April 22, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 75,516 hours, 33,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SURFACE HAS SURFACE CORROSION BETWEEN FORWARD LAV .  SERVICE DOOR, MEC ACCESS DOOR, AND THE ANTENNA FWD OF THE MEC ACCESS DOOR.  C/W ERA 545967-14. REFINISHED IAW PS 900-3-6, 36.
